Alert archive / Florida / Areal Flood Warnings in 2021

Areal Flood Warning 6, NWS Melbourne, FL

September 8, 2021Osceola County, Florida

NWS Melbourne, FL issued this areal flood warning at Sep 8, 2021, 8:31 PM EDT for Osceola County, Florida. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2021, 8:31 PM EDT (00:31 UTC)
Expired
Sep 8, 2021, 11:30 PM EDT
In force
3 hr
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Flood severity
None

County Osceola County, FL

The radar

The Melbourne radar (KMLB), 64 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 9:30 PM EDTHEAVY RAIN 6.044 E East Lake Toho, FLWEATHER UNDERGROUND STATION KFLSTCLO96 MEASURED 6.04 INCHES OF RAINFALL SO FAR. NUMEROUS PERSONAL RAIN GAUGES HAVE ALSO MEASURED OVER 5 INCHES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 0.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2021-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 645 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2021-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
645 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1152 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

777 
WGUS42 KMLB 090031
FLWMLB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Melbourne FL
831 PM EDT Wed Sep 8 2021

FLC097-090330-
/O.NEW.KMLB.FA.W.0006.210909T0031Z-210909T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Osceola FL-
831 PM EDT Wed Sep 8 2021

The National Weather Service in Melbourne has issued a

* Flood Warning for...
  North Central Osceola County in east central Florida...

* Until 1130 PM EDT.

* At 831 PM EDT, Doppler radar indicated heavy rain due to 
  thunderstorms. Flooding is ongoing in the warned area. Between 4 
  and 7 inches of rain have fallen across much of the area this 
  evening.

* Some locations that will experience flooding include...
  Orlando, Kissimmee, Narcoossee, East Lake Toho, Austin Tindall 
  Park, Yeehaw Junction and Meadow Woods.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 2835 8133 2835 8113 2829 8114 2824 8126
      2825 8136 2826 8136

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this areal flood warning went out at Sep 8, 3:51 PM EDT, 4 hours 40 minutes earlier.

Area forecast discussion, Sep 8, 3:51 PM EDT, 4 hours 40 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
351 PM EDT Wed Sep 8 2021

.DISCUSSION...

...High Risk of Life-Threatening Rip Currents at Area Beaches
Through Late Week...

Current-Tonight...A quick glimpse at visible satellite imagery shows
what can be expected over the next several hours, with a plentiful
cumulus deck across most of the peninsula and the two sea breezes
well defined in their respective progressions inland. Latest radar
depicts isolated activity already initializing on the east coast
breeze along I-95, especially over Martin County where an
interaction with the Lake Okeechobee breeze is in progress.

Overall coverage is expected to increase over the next several
hours, with scattered to numerous thunderstorms developing along
outflow boundaries as the sea breezes push towards the interior.
With west to southwest steering flow, it was anticipated for the
west coast sea breeze to be the more dominant of the two, but
current trends suggest otherwise. Still, a robust collision will
occur near to east of Orlando towards dusk, although recent HRRR
runs have been less than reliable in storm evolution the past
several days. Late morning sounding has a 1 deg reduction in temps
at 500mb and a near steady DCAPE, so gusty downburst winds of 40-50
mph or marginally severe cannot be ruled out in any storms today.
Frequent lightning and torrential downpours leading to minor
flooding will also be a concern but steering flow seems to be at a
quicker pace compared to yesterday so activity shouldn't be nearly
stationary.

An area of disorganized thunderstorms in the Gulf of Mexico (Invest
91L) appears to become better organized today, prompting the NHC to
increase the probability of development to 80% over the next couple
of days. The limiting factor in the system's ability to develop will
be its movement over land, which models suggest will occur prior to
daybreak Thursday. Both the GFS and ECM take the center of the
system onshore just west of Apalachicola in the FL Panhandle early
tonight (prior to midnight) then sweeping across southern GA through
the pre-dawn hours. Locally, not much to speak of in terms of direct
impacts from this system over the next 6-12 hours, as shower and
storm activity is expected to clear land areas soon after sunset
across east central FL. Overnight lows will fall to the mid 70s.

Thursday...Tomorrow, the system will track just north of the
area, absorbing into a deep trough and associated cold front
dipping through the Deep South. Higher moisture on the fringe of
this system and frontal boundary will concentrate across north
central FL, increasing PW values above 2.00" by the late morning
and early afternoon. Resulting rain chances will increase to
60-70% with scattered to numerous showers and storms expected
areawide, but most favored along and north of the I-4 corridor.
Thursday highs will reach the upper 80s north of I-4 to the lower
90s for areas south.

Friday-Sunday...(modified extended discussion) The remnants of
Invest 91L (or associated development) is progged to emerge off
the the GA/SC (most likely as a frontal wave or low) early Fri
morning. The front will then sag across the north half of FL by
Fri night, then stall and become diffuse this weekend as it gets
bridged by a surface high pressure ridge centered over the mid
Atlantic states. SW flow Thu will weaken Fri-Sat as the boundary
sags over the area, with onshore flow becoming firmly established
by Sun.

POPs remaining above normal (70-60) across the northern half CWA
Fri, with locally heavy rainfall possible (mainly north of I-4) as
very deep moisture remains in place. POPs drop back a tad to near
normal (40-50) areawide this weekend as local flow transitions to
easterly. Temperatures become near to above normal inland Fri-
Sun.

Monday-Wednesday...Progged mid level flow patterns looks quite a bit
different than it did 24hr ago. The base of the short wave trough
which carries 91L out to sea leaves a lingering weakness along the
northern Gulf Coast. This results in a bifurcated-looking ridge,
with one lobe over the GOMEX and the second east-west lobe over the
central CONUS. By next Tue-Wed, global models want to develop a weak
mid level low over the SE CONUS, not to far north of Florida.

At the surface, ridge axis remains north of ECFL with deep moisture
in place. This should continue to favor near normal diurnal shower
/storm chances, highest over the interior and western Florida along
with near to slightly above normal temps. Out around day 8, a small
signal arises in the model guidance for an inverted trough near the
FL E-SE coast, possibly a combination of a weak easterly wave
interacting with the upper low just to the north. Plenty of time to
watch model trends with this, given it's a week out in time, with
solutions likely to change.

&&

.AVIATION...
Coverage of lightning storms will continue to expand the rest of
this afternoon into this evening, with TEMPO IFR/VFR conditions from
storms expected at most east central Florida terminals. Storms could
linger through 00-01Z across interior sites, perhaps a bit later
along the coast so have extended the previously inherited VCTS for
another or so. VFR conditions overnight, but models are suggesting
an earlier start to showers from ISM-TIX northward for Thursday
morning. So have started VCSH fairly early at these sites.

&&

.MARINE...
Tonight-Tomorrow...Long period swell from distant Hurricane Larry
continues to impact the local Atlantic waters of east central FL.
Hazardous conditions are present near inlets, where small craft
should exercise caution especially during low tide, which is
currently underway and will occur again around 4AM Thu.
Development of the east coast sea breeze circulation this
afternoon has led to east/southeast winds in the nearshore waters
around 10 knots but will return to southwest after sunset. Seas
3-4 ft nearshore and up to 5 ft offshore will slowly build through
Thursday.

Friday-Sunday...(previous) Frontal boundary north of the area Thu
will sag into the local waters on Friday, then stall and become
diffuse into the weekend with flow shifting onshore.

Large swells from distant Hurricane Larry will continue to build
into the local marine area early, peaking at 6-8ft early Fri
morning through early evening, subsiding to 4-6ft late Fri night.
Seas drop further to 3-5ft Sat, and 3-4ft Sun as the swell
component wanes and wind chop increases. A Small Craft Advisory
will be necessary late Thursday night for at least the offshore
waters.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  74  90  74  90 /  50  60  20  60
MCO  75  91  76  92 /  40  70  20  70
MLB  75  91  75  90 /  50  60  10  50
VRB  75  91  74  92 /  50  50  10  40
LEE  75  88  76  91 /  40  70  20  70
SFB  75  90  75  92 /  40  70  20  70
ORL  74  89  76  91 /  40  70  20  70
FPR  73  92  73  91 /  40  50  10  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

Smith/Combs/Haley
Hazardous weather outlook, Sep 8, 5:05 AM EDT, 15 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
505 AM EDT Wed Sep 8 2021

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-090000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
505 AM EDT Wed Sep 8 2021

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered to numerous showers and storms are expected to form
across east central Florida this afternoon as the sea breeze
boundaries develop and move inland. Greatest storm coverage is
expected near to west of I-95 later in the afternoon as the sea
breeze boundaries collide. Storms will generally move toward the
northeast up to 10 to 15 mph with some of this activity pushing
offshore from mid afternoon through early this evening. Storms
will then gradually diminish through late evening.

A few stronger storms will be capable of producing frequent
lightning strikes, gusty winds up to 40 to 50 mph and torrential
downpours.

.FLOOD IMPACT...
Locally heavy rainfall of 1 to 3 inches in a short period of time
will occur with some of the slower moving storms this afternoon
and early evening. This will cause minor standing water issues
along roadways and poor drainage areas.

.RIP CURRENT IMPACT...
An increasing long period east swell from distant Major Hurricane
Larry will lead to a High Risk for life-threatening rip currents
at area beaches. Entering the dangerous surf is not advised.

If caught in a rip current, relax and float. Do not swim against the
current. If able, swim in a direction following the shoreline.
If unable to escape, face the shore and call or wave for help.

.MARINE THUNDERSTORM GUST IMPACT...
Scattered to numerous showers and storms will develop across east
central Florida this afternoon. A few stronger storms will be
capable of producing gusty winds around 35 to 40 knots over inland
lakes, and as some of this activity pushes offshore from mid
afternoon through early this evening.

.WIND AND SEA IMPACT...
Hazardous boating conditions will continue at inlets during the
outgoing tide cycle this afternoon and overnight tonight due to
the easterly long period swell from distant Major Hurricane Larry.
Small craft should exercise caution if navigating through inlets.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
Scattered to numerous afternoon showers and lightning storms are
expected each day through late week. Frequent lightning, gusty
winds, and minor flooding from torrential downpours will be possible
with a few stronger storms each day.

Rough surf and a High Risk of dangerous rip currents will
continue through late week as long period swells from distant
Major Hurricane Larry propagate into the surf zone. This will
also lead to a period of poor to hazardous small craft boating
conditions late this week.

Additionally, there is a medium chance for tropical development with
a weak disturbance as it moves northeast from the central Gulf of
Mexico and approaches the northern Gulf Coast tonight into early
Thursday, or as it moves offshore of the southeastern U.S. coast
late week. At this time, the greatest potential threat from this
system to east-central Florida are increased rain chances and
flooding where frequent torrential rainfall occurs, as well as,
hazardous surf conditions.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today and tonight.

Weitlich

In the hours before

Special weather statement, Sep 8, 4:19 PM EDT, 4 hours 12 minutes before
Special Weather Statement
National Weather Service Melbourne FL
419 PM EDT Wed Sep 8 2021

FLZ141-082030-
Coastal Volusia FL-
419 PM EDT Wed Sep 8 2021

...A strong thunderstorm will impact portions of northern Volusia
County through 430 PM EDT...

At 419 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ormond-By-the-Sea, moving east at 15 mph.

HAZARD...Wind gusts up to 45 to  50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ormond-By-the-Sea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2943 8108 2935 8106 2932 8115 2941 8116
      2941 8115 2942 8115 2942 8114 2943 8111
      2942 8111
TIME...MOT...LOC 2019Z 248DEG 12KT 2940 8110

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Watson
Special weather statement, Sep 8, 4:56 PM EDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Melbourne FL
456 PM EDT Wed Sep 8 2021

FLZ041-141-082130-
Coastal Volusia FL-Inland Volusia FL-
456 PM EDT Wed Sep 8 2021

...Strong thunderstorms will impact portions of central Volusia
County through 530 PM EDT...

At 455 PM EDT, Doppler radar was tracking strong thunderstorms near
DeLand Airport, or near DeLand, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 to 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daytona Beach, Port Orange, Ormond Beach, DeLand and New Smyrna
Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2910 8090 2906 8087 2889 8110 2914 8139
      2931 8101
TIME...MOT...LOC 2055Z 242DEG 15KT 2910 8122

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Watson
Special weather statement, Sep 8, 6:19 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Melbourne FL
619 PM EDT Wed Sep 8 2021

FLZ058-059-064-082300-
St. Lucie FL-Okeechobee FL-Martin FL-
619 PM EDT Wed Sep 8 2021

...Strong thunderstorms will impact portions of southwestern St.
Lucie, southern Okeechobee and western Martin Counties through 700 PM
EDT...

At 617 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of Buckhead Ridge to 7 miles
southwest of J And S Fish Camp to Pahokee. Movement was north at 20
mph.

HAZARD...Winds in excess of 40 to 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Treasure Island, Indiantown, Okeechobee, Basinger and Four Seasons
Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2711 8066 2716 8071 2721 8081 2719 8084
      2714 8087 2717 8088 2717 8090 2719 8091
      2722 8095 2723 8099 2730 8100 2730 8102
      2733 8105 2736 8103 2738 8107 2739 8110
      2747 8077 2731 8048 2696 8044 2696 8061
TIME...MOT...LOC 2217Z 186DEG 19KT 2704 8094 2702 8075 2682 8069

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Watson
Special weather statement, Sep 8, 6:50 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Melbourne FL
650 PM EDT Wed Sep 8 2021

FLZ053-082330-
Osceola FL-
650 PM EDT Wed Sep 8 2021

...Strong thunderstorms will impact portions of Osceola County
through 730 PM EDT...

At 646 PM EDT, Doppler radar was tracking a strong thunderstorm over
East Lake Toho. This storm was nearly stationary. In addition, a
line of strong thunderstorms was located west of Forever Florida.

HAZARD...Wind gusts up to 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kissimmee, Saint Cloud, Lake Kissimmee, Lake Marian and Holopaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2835 8140 2835 8103 2814 8087 2775 8088
      2775 8118 2784 8123 2786 8130 2792 8131
      2794 8135 2795 8134 2800 8139 2800 8142
      2804 8146 2806 8146 2806 8144 2801 8138
      2808 8135 2809 8145 2814 8146
TIME...MOT...LOC 2246Z 203DEG 3KT 2830 8128

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Watson
Special weather statement, Sep 8, 6:51 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Melbourne FL
651 PM EDT Wed Sep 8 2021

FLZ041-044-082330-
Northern Lake County FL-Inland Volusia FL-
651 PM EDT Wed Sep 8 2021

...A strong thunderstorm will impact portions of northern Lake and
northwestern Volusia Counties through 730 PM EDT...

At 651 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake George, or near Pierson, moving northeast at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pierson, Lake George, Eldridge, Astor Park and Astor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2926 8142 2926 8132 2908 8161 2916 8164
      2928 8164 2937 8148 2938 8145 2940 8144
      2940 8142
TIME...MOT...LOC 2251Z 240DEG 10KT 2920 8156

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Sedlock
Special weather statement, Sep 8, 7:58 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Melbourne FL
758 PM EDT Wed Sep 8 2021

FLZ045-147-090030-
Northern Brevard County FL-Orange FL-
758 PM EDT Wed Sep 8 2021

...Strong thunderstorms will impact portions of northern Brevard and
southeastern Orange Counties through 830 PM EDT...

At 757 PM EDT, Doppler radar was tracking a strong thunderstorm near
Space Coast Airport, moving northeast at 20 mph.

HAZARD...Wind gusts up to 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Titusville, Cocoa, Wedgefield, Lone Cabbage Fish Camp and Port Saint
John.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2834 8086 2835 8086 2835 8088 2843 8113
      2861 8098 2862 8097 2879 8097 2879 8079
      2880 8079 2880 8075 2879 8075 2880 8074
      2879 8074 2880 8072 2855 8056
TIME...MOT...LOC 2357Z 220DEG 16KT 2851 8087

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Watson

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 8:15 PM EDTSpecial Marine WarningMLB60 min
Sep 8, 8:57 PM EDTAreal Flood AdvisoryMLBVolusia2 hr
Sep 8, 9:12 PM EDTAreal Flood AdvisoryMLBVolusia2 hr
Sep 9, 3:23 AM EDTSmall Craft AdvisoryMLB31 hr
Sep 9, 11:28 AM EDTSpecial Marine WarningMLB62 min
Sep 9, 12:12 PM EDTSpecial Weather StatementMLBOsceola33 min
Sep 9, 12:27 PM EDTSpecial Weather StatementMLBBrevard48 min
Sep 9, 12:29 PM EDTSpecial Marine WarningMLB61 min
Sep 9, 2:12 PM EDTSpecial Weather StatementMLBIndian River48 min
Sep 9, 3:18 PM EDTSpecial Marine WarningMLB117 min
Sep 9, 3:27 PM EDTSpecial Weather StatementMLBOkeechobee33 min
Sep 9, 3:43 PM EDTSpecial Weather StatementMLBMartin, Saint Lucie47 min
Sep 9, 4:38 PM EDTSpecial Weather StatementMLBSaint Lucie22 min

Nearby

Areal Flood Warnings in Florida, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.